| Model Number |
2C8519 |
| Medical Device Problem Codes |
Connection Problem (2900); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the port (male luer connector) of an unspecified quantity of continu-flo solution sets got stuck and therefore, unable to connect to the to intravenous (iv) site.This was observed during set up.There was no report of patient injury or medical intervention associated with this event.No additional information is available.